# SDR UIEA200800011

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 94,647 hours, 19,340 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED L/E PANEL HAS AREA OF DELAMINATION, 4.0 INCH WIDE BY 45.0 INCH LONG.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18 SHEET 3 AND 5, PREPREG 250 DEGREE CURE PER SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A409.
